The following bibliography has been generated by bringing together all references provided by our content partners. There may be duplication.

References

  • Pillai, T. Gottfried. 1965. Annelida Polychaeta from the Philippines and Indonesia. Ceylon Journal of Science (Biological Sciences), 5(2): 110-177.
  • Read, G. (2014). Bonuania Pillai, 1965. In: Read, G.; Fauchald, K. (Ed.) (2014) World Polychaeta database. Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=324820
  • Stocks, K. 2009. Seamounts Online: an online information system for seamount biology. Version 2009-1. World Wide Web electronic publication.

Disclaimer

EOL content is automatically assembled from many different content providers. As a result, from time to time you may find pages on EOL that are confusing.

To request an improvement, please leave a comment on the page. Thank you!